# SDR UALA2010052101710

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 37,387 hours, 4,637 cycles
- Engine: Pwa PW4090
- Engine time: 33,311 hours, 4,385 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Hpt
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPT 2ND STG BLADE HAS AN AXIAL CRACK IN AREA B, FROM THE T/E COOLING SLOTS IN TOWARDS MIDDLE OF BLADE.   REPLACE NR 1 ENGINE REF EG3710-1.
